# SDR SWAA2023082382705

- Difficulty date: July 26, 2023
- Submitted: August 23, 2023
- Operation: Air carrier
- Aircraft: N902WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36615
- Aircraft time: 51,130 hours, 29,802 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CABIN SEAT TRACK CROWN AND CENTER AREA BS 867+12' LBL 45.5. 8-35<[01] DUCPLICATED FAULT; REFER TO FAULT TTG8Q00MFAJ6;[02] VERIFIED.
